The Annals of Statistics

Maximum likelihood estimation under a spatial sampling scheme

Aad van der Vaart

Full-text: Open access

Abstract

It is shown that the maximum likelihood estimator in a model used in the statistical analysis of computer experiments is asymptotically efficient.

Article information

Source
Ann. Statist., Volume 24, Number 5 (1996), 2049-2057.

Dates
First available in Project Euclid: 20 November 2003

Permanent link to this document
https://projecteuclid.org/euclid.aos/1069362309

Digital Object Identifier
doi:10.1214/aos/1069362309

Mathematical Reviews number (MathSciNet)
MR1421160

Zentralblatt MATH identifier
0896.62029

Subjects
Primary: 62F12: Asymptotic properties of estimators
Secondary: 60G60: Random fields 62M30: Spatial processes

Keywords
Asymptotic efficiency maximum likelihood local asymptotic normality

Citation

van der Vaart, Aad. Maximum likelihood estimation under a spatial sampling scheme. Ann. Statist. 24 (1996), no. 5, 2049--2057. doi:10.1214/aos/1069362309. https://projecteuclid.org/euclid.aos/1069362309


Export citation